EconPapers    
Economics at your fingertips  
 

Exact Solutions and Conservation Laws of a Two‐Dimensional Integrable Generalization of the Kaup‐Kupershmidt Equation

Abdullahi Rashid Adem and Chaudry Masood Khalique

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: We study a two‐dimensional integrable generalization of the Kaup‐Kupershmidt equation, which arises in various problems in mathematical physics. Exact solutions are obtained using the Lie symmetry method in conjunction with the extended tanh method and the extended Jacobi elliptic function method. In addition to exact solutions we also present conservation laws which are derived using the multiplier approach.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/647313

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:647313

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:647313